Prostap......and now norethisterone. Is it ok?

I have recently had my first prostap injection....but the bleeding has got worse. So bad, that I had to come home from work ( in a school ) to get changed cos i was in a mess. :(

Doc has now started me on norethisterone tablets 3 a day. Thankfully the bleeding has decreased, and hopefully will stop all together as i get married in 4 weeks. Has anyone been on both at the same time?

1 Reply

oldestnewest
  • I have zoladex injections which work in a very similar way and was worried when I started bleeding heavily after my first injection. After about 4 weeks on continuous bleeding I went to see my doctor who told me a 'big' bleed is normal when you first start the medication. And after a while it did seem to settle down. I did start bleeding a little bit again and so was put on norethisterone (just one dose a day) which seems to have worked really well and has stopped the bleeding altogether so hopefully it will do the same for you :) Good luck and I hope it settles down for you soon xx

You may also like...